# SDR FDEA2020040340660

- Difficulty date: March 14, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 96,360 hours, 32,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7087
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT UNDER FLOOR AREA, FLOOR SUPPORT BEAM CORRODED AT   STATION 2006 RBL 23, VIEWED FROM AFT WASTE TANK COMPARTMENT. MARKED DOT #1. REAMOVED AND REPLACED WITH NEW FLOOR SUPPORT BEAM AGA 7087-506 REF. DWG AGA   7087, SRM 51-31-01 VOL 2.
